Answers For YOUR Health

      Using Mother Nature's Gifts
Common Sense and Modern Medicine
 

 Get your cup of tea and relax for a good read.

Side Effects from Medications for IBS

 

Those who have seen or been given medications for IBS may notice that there are warnings for side-effects that may occur from the medications. If you have read the back labels, or have been warned by your doctor, you may want to reconsider which medication you are taking and why you should be taking it.

These side-effects can cause more complications then help, and if they begin occurring could prevent you from taking the medication. This will help you to determine whether the medication is right for you.

The first problem that can be part of the side-effects of the medications is in relation to the esophagus tract.

There are especially well-known problems when you are taking a stronger medication that needs to be swallowed. As the medication moves down the esophagus, it may irritate the lining. This can lead to more serious problems, such as ulcers, bleeding or a tear in your esophagus. This irritation can lead to several other conditions as well. If you have feelings of pain when you swallow or feel as though something is stuck in your throat, you should make sure it is not an irritation from your medication.

Another problem that may occur is known as reflux.

This is where the muscle between the esophagus and the stomach will react to the medication. This will then cause the acid in this area to react by backing up and not being able to move through the rest of your system. If you have heartburn after taking your medication, this is most likely a result from your medication.

You should also make sure that your stomach isn't reacting the same way that your esophagus is. Often times, this area may also become irritated with the medications that you are taking. This will happen because the medications cause a resistance of the acid in the stomach. If you have cramps in your stomach, heartburn or more problems with reactions from your colon, you should stop taking the medication to see if it is causing the side effect. Always consult your physician about discontinuing any medication that he has prescribed.

Another problem that often occurs with the medication is an increase in irritated bowel movements or a domination of different types of bowel movements. For example, you may find that your diarrhea or constipation is increasing. You may also find that instead of the normal problems you have with bowel movement, it is instead the opposite. If you had more diarrhea than constipation, this may now be reversed.

If you are noticing abdominal pain, irregular bowel movement, nausea, heartburn or other types of pains and irritations in any part of your digestive system, it could be a side effect from the medication that you are taking.

It is important to stop taking this medication as soon as possible and begin to find a different solution to your IBS. If this isn't taken care of, it will lead to more serious complications. Talking to your doctor about these reactions is also important. By removing medications that cause problems with your digestive system, it will be easier to find a different type of cure for IBS.

 

 

 

What are you Looking For

 

 

 

 

 
Digg Stumbleupon Google Bookmarks Facebook Twitter

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Blogs
Just For Fun
Site Information

 

 

 

 

 

 

 

 

 

 

 

This web site is supported by advertising.  If you purchase something after clicking a link on one of these pages, I may receive compensation.  I am not responsible for any claims made by advertisments.